AnnaSchneider7777

Member
  • Content count

    33
  • Joined

  • Last visited

About AnnaSchneider7777

  • Rank
    Member
  1. I'm finding out that Amitriptyline is one of the worst drugs for BPD. I had to go to the ER because when I doubled the dose to 50 mgs, my blood pressure went sky high, sweating, severe anxiety, flushed face. Supposedly it has a paradoxical reaction in BPD patients mentally. I was also taking lamotrigine at the same time. I was never able to get past 25 mgs. Since lamotrigine is stimulating, do you think the amitriptyline was aggravating it? I have a terrible time with antidepressants. They overstimulate my nerves. Both are stimulating.
  2. Thank you Cetkat. Finally, the answer I'm looking for. My doc has been suggesting I get off this med for awhile. I'm the one that keeps insisting it helps my headaches but that's all it does. I finally see where it has increased my anxiety, insomnia and blood pressure. Instead of stopping abruptly. I thought weaning is better.
  3. I'm trying to wean off amitriptyline. How can you tell when you're ready to go down to the next level?
  4. My doctor has recommended seeing a psychologist. He says that it is more primary treatment. I was on lamotrigine (lamictal) but I thought it was too stimulating. I had insomnia and nervousness. However, I'm having second thoughts now. I have been taking amitriptyline and I have a hard time with antidepressants. In the past, every time I took an antidepressant I would end up in the psychiatric hospital feeling like I overdosed on speed. It felt like a nervous breakdown. Also, I ended up at ER a month ago when I doubled my amitriptyline to 50mg, my blood pressure went sky high and I was so nervous, agitated and anxious.I wonder if putting the amitriptyline with the lamictal over stimulated me. I went down last night a quarter of a 25mg tablet of amitriptyline and already feel a big difference.
  5. I'm concerned about the amitriptyline I'm taking. I started taking it when I was diagnosed with bipolar. However, it's terrible to take if you have BPD. My doc tried to sway me toward an SSRI instead, but I insisted the amitriptyline helps my headaches and migraines. I should have listened to him. The books I'm reading say amitriptyline can induce paranoia in BPD. And I've had a lot more since starting amitriptyline. I think I should start weaning myself off and stick with the seroquel and klonopin til I go back to him. It really hasn't helped anything else except the headaches. I think it may have be increasing my anxiety for awhile. I take 25mgs. When I doubled it, I ended up in the hospital ER with high blood pressure. I don't know whether to go back on the lamotrigine or not.I feel like a jacked up confused mess.
  6. I was misdiagnosed as bipolar disorder. However, as I spent more time with my psychiatrist, he could see it was Borderline personality disorder. I checked out 3 books on the topic to better understand the diagnosis. What meds do you take and why? Right now I feel like it's a worse diagnosis than bipolar. I feel like that psycho that you see on lifetime original movies or Single White Female. I don't feel good about the diagnosis, but I see it. I always knew deep down that it was more than depression, but it wasn't bipolar either. This diagnosis fits me to the tee. When I read these books, I can finally see myself in the pages. I never could with the other diagnoses. I feel ashamed to tell anyone or they will think I'm crazy.
  7. My doctor wants me to start taking buspar along with my klonopin to enhance the effects of klonopin. Has anyone ever done this? What is your experience with adding buspar?
  8. I went to the psychiatrist and he changed me from lamictal to tegretol. I'm scared to take it until my off day. I don't like trying new meds if I have to work. I'm scared of initial side effects. I stopped taking the lamictal. I'm just miserable now. Maybe a little withdrawal. I have such a hard time sleeping with or without the lamictal. I hope tegretol is more sedating. I'm tired of worrying everyday if I'm going to sleep. Benzos don't do much of anything anymore. My whole body always feels like it's in overdrive. I'm so tired of trying this med and that med. Also, my paranoid stress is bad right now. I get paranoid easily especially if I'm stressed out. I just don't feel good.
  9. I can't do it anymore. I feel like I'm going to collapse from exhaustion. Every place I read people say they tiltrate every few days, a week or a month. I tiltrated for a month and half once and almost collapse from exhaustion. I can't do it. I went back to 12.5 mg a few days ago so I could sleep. I think this med is better for people who have more depressive symptoms. I dont. I have the angry, insomniac, rageful, anxiety, agitated, curled up in a corner crying symptoms. I need a mood stabilizer with calming effects. I think this is way too stimulating.
  10. I went up and everytime I went up I would lose another hour of sleep until I was at 4 hours a day for a over month. Can you work 6 days a week graveyard shift at 4 hours sleep everyday?Then I would still wake up in between.Did you not read my post? A month is a enough time to tolerate at an increase. If you've given your body over a month and it doesn't adjust, it's time to move on. Lamictal is well known to be stimulating and cause insomnia. And what's your worse and worse? Insomnia? Anxiety? If you read the thread, you would see I'm not sitting on it.
  11. I've also been reading about Neurontin. It says it treats hard to treat bipolar with anxiety which I have. I have anxiety and panic attacks also. I just don't see where the lamictal is helping at 12.5mg. When taking higher doses of lamictal, I feel tired but can't sleep. That's a hell of a feeling. I just wonder if all the mood stabilizers are like this. I always had the impression they should be sedating. I want to get down to using Klonopin only PRN but I can't find the right mood stabilizer. I think it's been the klonopin helping all this time. I don't see where 12.5mg of lamictal can be helpful. Most people take 100mg plus. However, I feel a tolerance building with the klonopin which isn't good. I had a break this weekend because of severe stress. I didn't feel good. I get very paranoid, moody and irritable. I'm going to bring both options up to my doctor and see what he says. I've been researching like crazy. The end result is the meds act different for different people. Sometimes I feel like a medical guinea pig. I'm tired of it all and it must be frustrating for my psychiatrist too.
  12. I quit caffeine and sugar a long time ago. Hypersensitive to both. My heart would race and I'd feel off mentally. I'm going to the psychiatrist Monday. Im going to suggest maybe to try Tegretol. It seems to have a lot of good reviews. A month at little sleep starts to make me a little off mentally. I can't endure it.
  13. I'm have a hard time getting past 25 mg. In fact, I've gone back down to 12.5. My body just won't adjust. I was a month at 25-1/2 mg and it was hell. Since 12.5 mg, my insomnia steadily increases with each tiltrate and doesn't go away . I always feel up and can't sleep. I end up with maybe 4-5 hours of sleep.Are their any better options for mood stabilizers? What's your experience with other mood stabilizers? I think a month at a tiltrate is long enough.
  14. My body isn't adjusting at all. Its been a month and nothing but insomnia and it gets worse with each dose increase.I'm wondering about Tegretol or Depakote.
  15. I have a swab test for my job this week. I'm on lamotrigine for bipolar. I've read that lamotrigine can show up as a false positive for pcp. Has anyone had that experience. I only take 12.5 mg. Help! What do I do if it does? I'm not sure my doctor even knows this or does he? I'm thinking about stopping by the office tomorrow to find out.